Coverart for item
The Resource Nonlinear hyperbolic waves in multi-dimensions, Phoolan Prasad

Nonlinear hyperbolic waves in multi-dimensions, Phoolan Prasad

Label
Nonlinear hyperbolic waves in multi-dimensions
Title
Nonlinear hyperbolic waves in multi-dimensions
Statement of responsibility
Phoolan Prasad
Creator
Subject
Language
eng
Summary
"Nonlinear Hyperbolic Waves in Multi-dimensions is a self-contained treatment that includes all introductory material on nonlinear hyperbolic waves and the theory of shock waves. The author derives the ray theory for a nonlinear wavefront, discusses kink phenomena, and develops a new theory for plane and curved shock propagation. He also discusses Huygens' method and shows that Fermat's principle in an extended form is consistent with the ray theories presented. The book includes examples of the theory applied to converging nonlinear wavefronts and shock fronts in gas dynamics with a graphical presentation of the results of extensive numerical computations. There are also results on the propagation of a curved pulse in a transonic flow and on shock fronts with periodic shapes."--BOOK JACKET
Member of
Cataloging source
DLC
http://library.link/vocab/creatorName
Prasad, Phoolan
Dewey number
531/.1133/01515355
Illustrations
illustrations
Index
index present
LC call number
QA927
LC item number
.P73 2001
Literary form
non fiction
Nature of contents
bibliography
Series statement
Chapman & Hall/CRC monographs and surveys in pure and applied mathematics
Series volume
121
http://library.link/vocab/subjectName
  • Nonlinear wave equations
  • Differential equations, Hyperbolic
Label
Nonlinear hyperbolic waves in multi-dimensions, Phoolan Prasad
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 325-335) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
45861957
Dimensions
25 cm
Extent
xvi, 338 pages
Isbn
9781584880721
Lccn
2001017331
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
Label
Nonlinear hyperbolic waves in multi-dimensions, Phoolan Prasad
Publication
Bibliography note
Includes bibliographical references (pages 325-335) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
45861957
Dimensions
25 cm
Extent
xvi, 338 pages
Isbn
9781584880721
Lccn
2001017331
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...